# SDR TWAA9909909

- Difficulty date: July 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47343
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Damaged
- Location: Bs 180-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND STATIC BURN AT STA 180 TO 200, LONGERON 4L AND 5L, WAS GROUND BEYOND LIMITS.  REPAIRED PER SRM 53-04, FIG 38 SHEET 18 VIEW E.
